# SDR VNAA2021051699922

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324271
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STG 18R HAS MULTIPLE SPOTS OF CORROSION FROM FS 319.00 TO FS 349.00.  INSTALLED NEW STR 19R FS319-349 IAW CRJ700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.
